Menu

BACK TO MAIN WEBSITE

Panadol Rapid Soluble for Pain Relief, Paracetamol - 500mg 20 effervescent tablets

NZ$8.99
Out of Stock
Panadol Rapid Soluble for Pain Relief, Paracetamol - 500mg 20 effervescent tablets

Panadol Rapid Soluble are lemon flavoured, effervescent, pain relief tablets and are absorbed twice as fast as regular Panadol tablets.


The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.


Panadol Rapid Soluble is also gentle on your stomach.


From Australia's Most Trusted Pain Relief Brand.*



  • Panadol Rapid provides fast, effective, temporary relief of pain and discomfort associated with:


    • Headache/Tension headache

    • Toothache

    • Cold & flu symptoms

    • Migraine headache

    • Muscular aches

    • Arthritis/Osteoarthritis

    • Backache

    • Period pain




    *Reader’s Digest Trusted Brands Survey Australia, 2018

    Size

    20 Effervescent Tablets

Directions

Directions

Age: 12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).

Usage Advice

Ages 12-Adult: 2 Caplets dissolved in a glass of water at room temperature every 4-6 hours as required (maximum 8 tablets in 24 hours)

NZ$8.99
Out of Stock

Massey Unichem Pharmacy Shop

Protect yourself & your family from COVID-19 by following our tips of advice. We're here for you every step of the way!